# SDR QXEA2020031800143

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00809
- Aircraft time: 2,000 hours, 1,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticks
- Location: L2
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA COMPLAINS THAT L#2 DOOR LEVER IS STICKY WHILE ARMING & DISARMING. REMOVED FROM SERVICE. INSPECTED GIRT BAR FITTINGS- NO FOREIGN OBJECTS OR DAMAGE, OPERATED DOOR LEVERS SEVERAL TIMES-NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
